Skip to main content
placeholder image

New models for Markov random fields

Journal Article


Abstract


Publication Date


  • 1992

Citation


  • Cressie, N., & Lele, S. (1992). New models for Markov random fields. Journal of Applied Probability, 29(4), 877-884. doi:10.1017/s0021900200043758

Web Of Science Accession Number


Start Page


  • 877

End Page


  • 884

Volume


  • 29

Issue


  • 4

Abstract


Publication Date


  • 1992

Citation


  • Cressie, N., & Lele, S. (1992). New models for Markov random fields. Journal of Applied Probability, 29(4), 877-884. doi:10.1017/s0021900200043758

Web Of Science Accession Number


Start Page


  • 877

End Page


  • 884

Volume


  • 29

Issue


  • 4